Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Mental Health: Am I Losing It?
Apr 14, 2010

I don't know what's causing a difference in my personality and mental well-being. Is it the medication I'm taking, Atripla? Or is it the fact that I worry about stress at work effecting my numbers, which constantly puts me on edge and on the defensive? Or a combination of the two? I'm in the U.S. Navy and the change in my behavior is getting noticed and actually getting me in trouble. Is there anything I can do to become myself again?

Response from Dr. Frascino

Hi,

Unfortunately I cannot give you a definitive answer over the Internet based on such limited information. What I can do is inform you that Atripla can be associated with a variety of side effects, including fatigue, dizziness, depression, insomnia, abnormal dreams and other central nervous system related problems. I would suggest you discuss your concerns with your HIV specialist physician. A change in your antiretroviral regimen may be warranted.

Good luck.

Dr. Bob



Previous
Worried Sick! Please Help!!! I'll donate!!
Next
I Haven't Been Answered Yet

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement